Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2764 Publications


2015 | Journal Article | IST-REx-ID: 1503 | OA
A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1504 | OA
Spectral statistics of large dimensional spearman s rank correlation matrix and its application
Z. Bao, L. Lin, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 2588–2623.
View | DOI | Download Published Version (ext.)
 

2015 | Journal Article | IST-REx-ID: 1505 | OA
Universality for the largest eigenvalue of sample covariance matrices with general population
Z. Bao, G. Pan, W. Zhou, Annals of Statistics 43 (2015) 382–421.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1506 | OA
The logarithmic law of random determinant
Z. Bao, G. Pan, W. Zhou, Bernoulli 21 (2015) 1600–1628.
View | DOI | Download Preprint (ext.)
 

2015 | Preprint | IST-REx-ID: 8183 | OA
Eliminating higher-multiplicity intersections, III. Codimension 2
S. Avvakumov, I. Mabillard, A. Skopenkov, U. Wagner, (n.d.).
View | Files available | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

Search

Filter Publications